# SDR SWAA2018112927218

- Difficulty date: October 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS 663, LBL 10.  REPAIRED ANGLE PER EA.
